# SDR 20010205CW005

- Difficulty date: February 5, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N305AT
- Make and model: Cessna 402C
- Aircraft serial: 402C0030
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 637837
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING DETAILED INSPECTION OF LEFT ENGINE, COMPRESSION CHECK OF NR4 CYLINDER REVEALED LOW COMPRESSION.  APPROX 80/20, UPON FURTHER INSPECTION THE OUTER SPRING OF THE INTAKE VALVE WAS FOUND TO BE BROKEN.
